Alert archive / New Mexico / High Wind Warnings in 2019
High Wind Warning 8, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Nov 25, 2019, 7:52 PM MST for 4 counties in New Mexico. It took effect at Nov 25, 2019, 11:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2019, 7:52 PM MST (02:52 UTC)
- In effect from
- Nov 25, 2019, 11:00 PM MST
- Expired
- Nov 26, 2019, 3:00 PM MST
- In force
- 16 hr
- Issued by
- NWS El Paso, TX
Counties Grant County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 103 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
232 WWUS74 KEPZ 260252 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 752 PM MST Mon Nov 25 2019 ...Windy Tonight and Tuesday across Southern New Mexico and Far West Texas... .An upper-level storm system will combine with a deep surface low to our northeast to produce strong west winds across the region. Windy and gusty conditions will prevail across the region tonight and Tuesday. West winds with sustained speeds 30 to 40 mph with gusts over 50 mph will be typical across the region. Stronger winds and higher gusts are expected over the higher mountains and along eastern facing slopes. Wind speeds will be strongest through the morning and early afternoon hours, and then begin to slacken somewhat after mid afternoon. NMZ408-414>416-261500- /O.UPG.KEPZ.WI.Y.0030.191126T0600Z-191127T0000Z/ /O.NEW.KEPZ.HW.W.0008.191126T0600Z-191126T2200Z/ Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Hillsboro, Winston, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 752 PM MST Mon Nov 25 2019 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST TUESDAY... * WHAT...West winds 40 to 50 mph with gusts up to 80 mph expected. * WHERE...Eastern Black Range Foothills, West Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains Above 7500 Feet and East Slopes Sacramento Mountains Below 7500 Feet Counties. * WHEN...From 11 PM this evening to 3 PM MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will continue through Tuesday afternoon, but begin to diminish below warning criteria. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should secure loose items. Be mindful of difficult driving conditions due to local areas of blowing dust and buffeting winds. Watch for blowing debris. && $$ NMZ402-261500- /O.UPG.KEPZ.WI.Y.0030.191126T1200Z-191127T0000Z/ /O.NEW.KEPZ.HW.W.0008.191126T0600Z-191126T2200Z/ Southern Gila Highlands/Black Range- Including the cities of Silver City, Lake Roberts, Kingston, and Fort Bayard 752 PM MST Mon Nov 25 2019 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...Southern Gila Highlands/Black Range County. * WHEN...From 11 PM this evening to 3 PM MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will continue through Tuesday afternoon, but begin to diminish below warning criteria. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should secure loose items. Be mindful of difficult driving conditions due to local areas of blowing dust and buffeting winds. Watch for blowing debris.&& $$ NMZ403>407-409>413-417-TXZ418>424-261500- /O.CON.KEPZ.WI.Y.0030.191126T1200Z-191127T0000Z/ Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 752 PM MST Mon Nov 25 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of south central and southwest New Mexico and southwest Texas. * WHEN...From 5 AM to 5 PM MST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will continue through Tuesday afternoon, and begin to diminish below advisory criteria near sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should secure loose items. Be mindful of difficult driving conditions due to local areas of blowing dust and buffeting winds. Watch for blowing debris. && $$ Bird
1 follow-up statement
017 WWUS74 KEPZ 261312 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 612 AM MST Tue Nov 26 2019 ...Windy Tuesday across Southern New Mexico and Far West Texas... .An upper-level storm system will combine with a deep surface low to our northeast to produce strong west winds across the region. Windy and gusty conditions will prevail across the region today. West winds with sustained speeds between 30 to 40 mph with gusts over 50 mph will be typical across the region. Stronger winds and higher gusts are expected over the higher mountains and along eastern facing slopes and mountain passes. Wind speeds will be strongest through the morning and early afternoon hours, and then begin to slacken after the mid afternoon. NMZ402-408-414>416-262200- /O.CON.KEPZ.HW.W.0008.000000T0000Z-191126T2200Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, Winston, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 612 AM MST Tue Nov 26 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... * WHAT...West winds 40 to 50 mph with gusts up to 80 mph. * WHERE...West Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains Above 7500 Feet, East Slopes Sacramento Mountains Below 7500 Feet, Southern Gila Highlands/Black Range and Eastern Black Range Foothills. * WHEN...Until 3 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds continue through Tuesday evening, but diminish below warning criteria. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ403>407-409>413-417-TXZ418>424-270000- /O.CON.KEPZ.WI.Y.0030.000000T0000Z-191127T0000Z/ Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 612 AM MST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of south central and southwest New Mexico and southwest Texas. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will continue through this afternoon, and begin to diminish below advisory criteria near sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Be mindful of local areas of blowing dust while driving. People should secure loose outdoor objects. && $$ Crespo
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Nov 25, 5:54 PM MST, 1 hour 58 minutes earlier.
Area forecast discussion, Nov 25, 5:54 PM MST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
554 PM MST Mon Nov 25 2019
...UPDATED AVIATION...
.AVIATION...00Z TAF CYCLE
Wind will continue to be the main aviation impact during this
forecast period. Winds at 220-250 15-25KTS G25-30 through the
morning. An Airport Weather Warning has been issued for KELP
starting at 8 pm tonight, lasting through tomorrow. Wind will
increase by Tuesday morning, to 20-25 knots, with gusts to 30-40
knots. The strongest winds from this storm system will occur
around 11am to 1pm. LLWS will become a concern after 03Z tonight
at KELP, expanding to all terminals by 6-7Z. Ceilings will remain
in VFR conditions with BKN/SCT high to mid-level clouds through
the morning when ceilings lower to BKN/OVC050 for at least KELP.
Blowing dust may be possible tomorrow afternoon, reducing
visibilities at times to 3-4SM.
&&
.PREV DISCUSSION...239 PM MST Mon Nov 25 2019...
.SYNOPSIS...
Active weather this week with winds to start the period as speeds
of 25 to 35 mph with gusts over 45 mph likely late tonight
through Tuesday. Rain will start to spread across region Wednesday
with snow in the highest elevations of the Sacs and possibly some
freezing rain on the east slopes. Rain showers continue into
Thanksgiving and a strong cold front moves through Friday. This
front will bring additional precipitation to the region with snow
levels falling to 6000 feet or lower over the north and west by
Friday afternoon. A dry and cool weekend is expected.
&&
.DISCUSSION...
.SHORT TERM...Tonight through Tuesday...
The first of several storm systems gracing the Borderland this
week arrives tonight. This shortwave axis is currently centered
over southern Nevada/Southern California, and will kick out into
the Central Plains by Tuesday afternoon. The biggest impact from
this first system will be the wind. Pressure falls ahead of this
system has induced lee cyclogenesis over S. CO/N. NM, which will
strengthen overnight and tomorrow. This has increased the pressure
gradient over the Borderland, causing the gusty winds this
afternoon. As this pressure gradient tightens, we'll see winds
increase late this evening to 15-25 mph, with gusts to 30 to 40
mph at times. Tomorrow morning, wind will continue to increase to
20-30 mph, with gusts to 50 to 60 mph. The timeframe for the
strongest winds will be roughly 11am to 1pm as the shortwave axis
passes to our north. Wind will decrease gradually thereafter as
the system moves into the Northern Plains. A wind advisory is in
effect for most of the region tomorrow through 5 pm. Something to
be aware of: Hi- res models suggest we may see a few light rain
showers in Hudspeth County this evening, though with dry low
levels, not much accumulation is expected. In addition, models and
sounding profiles indicate light snow is also possible in area
mountains by morning. Only light snow accumulations are expected.
&&
.LONG TERM...
Models continue to show another impressive precipitation event
coming, but still differ on details as far as chances for
snow/freezing rain in the Sacs. To start out Tuesday night, will
see some increasing high clouds and winds shifting around to the
east to northeast bringing in some cooler and drier air. On
Wednesday upper flow starts turning southwest tapping some
subtropical moisture going over the cooler air that will be in
place at the surface. Plenty of lift through Wednesday night and
most areas will see a half inch to over an inch by Thursday
morning. Problem comes with precip types. GFS continues to be
coldest, EC is trending a little cooler from it's much warmer
solutions prior to today and the NAM is also trending warmer.
Ensembles also support warmer solutions so will not buy into
freezing precip over lowlands of Hudspeth or Sierra counties for
now. Rain will be the main precip type for the region, but in the
Sacs some cold sub- freezing temps will move into the eastern
slopes with a possible warm nose between 700-750mb, especially
between 06Z-12Z Thu. Could see snow levels on east down to about
6kft but freezing rain or drizzle possible between 6-8kft at
times. Have all precip types mentioned for now with snowfall
amounts of 3-5 inches at peaks and lesser amounts where mixed
precip possible.
Thanksgiving the heaviest precipitation will have moved out, but
continued southwest flow which will deepen in response to digging
West Coast low. Expect light precipitation to continue off and on
through the day. Much warmer air surges north and any
frozen/freezing precipitation will be just rain by around sunrise
so main impacts will be overnight and temps should warm quickly
enough to limit travel problems for Thanksgiving day.
The large upper low over the west will start to lift out of the
Great Basin Friday with precipitation spreading across the western
CWA. This system will have a strong cold front accompanying it
which will drop snow levels to 5000-6000ft, especially northwest
areas by midday Fri. Could see snow amounts up to a foot in the
highest peaks of the Blacks with generally 3-6 inches in the
populated areas of the Gila region by Saturday morning. An
additional 2 to 5 inches possible in the Sacs.
Westerly flow aloft will transition to a building ridge over the
weekend helping dry the region out. However, surface winds out of
the north to east will keep temperatures from warming much above
the lower to mid 50s through Monday.
&&
.AVIATION...Wind will be the main aviation impact during this forecast
period. Winds increasing to 220-250 10-15KTS G25-30 after 19Z.
Wind will continue to increase after 6Z and into Tuesday morning,
to 20-25 knots, with gusts to 30-35 knots, lasting though the TAF
period. LLWS will become a concern after 03Z tonight, especially
at KELP, but possibly affecting all terminals. Ceilings will
remain in VFR conditions with BKN/SCT high to mid-level clouds
through the morning when ceilings lower to BKN/OVC050 for at least
KELP.
&&
.FIRE WEATHER...
Windy conditions coming through Tuesday with gusts over 50 mph
possible in the mountains and favored east slope locations.
Relative humidities should remain above 15 percent but a few
locations may drop into the upper teens. An upper low will
open up and move through the region starting Wednesday
and combine with a back door cold front to bring widespread
rain with snow in the highest mountains but some freezing
rain or drizzle possible on eastern slopes of the Sacs Wednesday
night. Warmer air moves in for Thanksgiving with breezy to
windy conditions and continued chance for rain at all locations
except highest peaks. Another system brings more precipitation,
especially west of the Rio Grande Friday with snow levels
falling to under 6kft by midday Friday over the west. Drier
conditions but cool weather for the weekend.
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 51 62 38 53 / 0 0 0 70
Sierra Blanca 48 64 37 49 / 10 0 0 80
Las Cruces 45 57 31 50 / 0 0 0 60
Alamogordo 44 58 30 53 / 10 10 0 60
Cloudcroft 29 36 23 37 / 20 20 0 60
Truth or Consequences 40 55 27 46 / 0 0 0 50
Silver City 37 47 29 45 / 30 30 0 60
Deming 44 57 30 50 / 0 0 0 60
Lordsburg 42 55 31 51 / 10 20 0 60
West El Paso Metro 52 62 40 53 / 0 0 0 70
Dell City 44 63 32 50 / 10 10 0 60
Fort Hancock 50 69 38 56 / 10 0 0 80
Loma Linda 46 59 38 47 / 10 10 0 70
Fabens 50 66 39 55 / 0 0 0 70
Santa Teresa 48 61 33 52 / 0 0 0 70
White Sands HQ 48 59 33 52 / 0 0 0 60
Jornada Range 40 57 30 50 / 0 0 0 50
Hatch 41 58 28 50 / 0 0 0 60
Columbus 48 60 36 52 / 0 0 0 70
Orogrande 45 59 31 52 / 0 0 0 60
Mayhill 36 48 25 44 / 20 20 0 60
Mescalero 33 45 22 44 / 20 20 0 50
Timberon 31 46 23 41 / 20 20 0 60
Winston 32 47 23 43 / 20 20 0 50
Hillsboro 38 53 28 48 / 20 20 0 50
Spaceport 39 56 28 48 / 0 0 0 50
Lake Roberts 29 46 23 47 / 30 30 0 60
Hurley 38 50 27 47 / 20 30 0 60
Cliff 34 53 21 53 / 20 20 0 50
Mule Creek 36 49 28 49 / 20 20 0 50
Faywood 39 52 30 48 / 20 20 0 60
Animas 45 59 33 55 / 10 10 0 60
Hachita 44 58 30 51 / 0 10 10 60
Antelope Wells 48 61 37 54 / 20 20 30 70
Cloverdale 46 55 40 51 / 30 30 20 70
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 5 AM to 5 PM MST Tuesday for NMZ402>407-
409>413-417.
Wind Advisory from 11 PM this evening to 5 PM MST Tuesday for
NMZ408-414>416.
TX...Wind Advisory from 5 AM to 5 PM MST Tuesday for TXZ418>424.
&&
33/26Hazardous weather outlook, Nov 25, 6:22 AM MST, 13 hours 30 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 622 AM MST Mon Nov 25 2019 NMZ401-404>407-409>413-417-TXZ418>424-261330- Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 622 AM MST Mon Nov 25 2019 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight Strong winds are expected overnight tonight, with lowland gusts up to 40 mph. Stronger wind gusts will be possible along east slopes and mountain gaps. Loose objects and holiday decorations will be blown around if not properly secured. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very windy conditions are expected on Tuesday, with sustained speeds of 25 to 35 mph and gusts up to 45 mph. High profile vehicles may find travel difficult, especially along north/south roads. Widespread rain showers will begin Wednesday evening and continue into Thursday. Localized flooding will be possible in places with heavy rains. Strong winds return on Friday as a cold front moves through the area. Gusts of 40 to 50 mph will be possible along with more scattered rain showers. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit wind damage reports if any damage occurs. Rainfall totals would also be appreciated. NMZ402-403-408-414>416-261330- Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- 622 AM MST Mon Nov 25 2019 This Hazardous Weather Outlook is for portions of south central New Mexico and southwest New Mexico. .DAY ONE...Today and Tonight Strong winds are expected overnight tonight, with mountain gusts up to 50 mph. Stronger wind gusts will be possible along east slopes of the Sacramento Mountains. Loose objects and holiday decorations will be blown around if not properly secured. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very windy conditions are expected on Tuesday, with sustained speeds of 30 to 40 mph and gusts up to 55 mph. High profile vehicles may find travel difficult, especially along north/south roads and mountain gaps. Widespread rain showers will begin Wednesday evening and continue into Thursday. After sunset, wintry mixes of rain and snow as well as freezing rain will be possible, especially for the Sacramento Mountains. Snow accumulations of 3 to 6 inches will be possible above 7000 feet ASL. This may result in temporary road closures. Strong winds return on Friday as a cold front moves through the area. Gusts of 40 to 50 mph will be possible along with more scattered rain/snow mixes. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit wind damage reports if any damage occurs. Rain and snow observations would also be appreciated. Dennhardt
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:06 PM MST | Winter Storm Watch | EPZ | Otero | 13 hr |
Nearby
High Wind Warnings in New Mexico, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.